# SDR ASAA2016052216817

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 36,112 hours, 10,833 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP, DURING POWER TRANSFER.  ACFT GROUNDED. ACCOMPLISHED SATCOM RESET PROCEDURE IAW QRH.  SATCOM OPS, RESTORED NORMAL.
